The Stasheff model of a simply-connected manifold and the string bracket.

Lazarev, Andrey (2008) The Stasheff model of a simply-connected manifold and the string bracket. Proceedings of the American Mathematical Society, 136 (2). pp. 735-745. ISSN 1088-6826

Full text not available from this repository.

Abstract

We revisit Stasheff's construction of a minimal Lie-Quillen model of a simply-connected closed manifold M using the language of infinity-algebras. This model is then used to construct a graded Lie bracket on the equivariant homology of the free loop space of M minus a point similar to the Chas-Sullivan string bracket.

Item Type:
Journal Article
Journal or Publication Title:
Proceedings of the American Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
59742
Deposited By:
Deposited On:
05 Nov 2012 12:01
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:12